# SDR NACA20110004

- Difficulty date: January 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE CRACKED STRINGER CLIPS PER ATTACHED MTC-120 IAW BOEING SB 737-53-1268.  SQUAWK GENERATED BY AD 2009-04-15 PARA F.  REPLACED CRACKED STRINGER CLIPS AS PER ATTACHED MTC-120 FORMS, STN 597 STR 7L, STN 616 STR 5L, STN 639 STR 4L, STN 706 STR 10L, STN 727B STR 4L, AND STN 727B STR 8R. IAW B737 SB 53-1268 DATED 25 AUG 2006, FIGURES 16 & 32; NO OVERSIZED FASTENERS USED TO INSTALL NEW STRINGER CLIPS.
